# SDR AWXA200200031

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 655075712
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK MAINTENANCE DISCOVERD A HOLE DRILLED THROUGH INBOARD L/H MIDFLAP LOWER SURFACE INTO THE FLAP TRACK SUPPORT RIB AT APPROXIMATELY WBL 116. DAMAGE APPEARED TO BE FROM A DRILLED OUT GREASE FITTING. MAINTENANCE REMOVED INBOARD L/H MIDFLAP RIB AND ATTACH ANGLE AT WBL 111, AND RIB FITTING AT WBL 116. FABRICATED AND INSTALLED NEW RIB FITTING AT WBL 116 IAW B737-300 SRM 51-40-02, PG 3, AND RE-INSTALLED RIB AND ATTACH ANGLE AT WBL 111 IAW B737-300 SRM 51-40-02, PG 3, 10. A NEW GREASE FITTING WAS INSTALLED.
